Loading...
Loading...

Go to the content (press return)

Sur l'annulation du deuxième foncteur de (co) homologie d'andré-quillen

Author
Planas-Vilanova, F. A.
Type of activity
Journal article
Journal
Manuscripta mathematica
Date of publication
1995-08
Volume
87
Number
3
First page
349
Last page
357
DOI
https://doi.org/10.1007/BF02570479 Open in new window
URL
http://link.springer.com/article/10.1007%2FBF02570479 Open in new window
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants